White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

The cohomology of line bundles on the three-dimensional flag variety

Donkin, S. (2007) The cohomology of line bundles on the three-dimensional flag variety. Journal of Algebra, 307 (2). pp. 570-613. ISSN 0021-8693

Full text not available from this repository.

Abstract

We give a recursive description of the characters of the cohomology of the line bundles of the three-dimensional flag variety over an algebraically closed field of characteristic p. The recursion involves also certain rank two bundles and we calculate their cohomology at the same time. The method of proof is to adapt an expansion formula valid generally for homogeneous vector bundles on flag varieties G/B to the case in which G is the special linear group of degree 3. In order to carry this out it is necessary to calculate explicitly the module of invariants for the action of the first infinitesimal subgroup of the unipotent radical of a Borel subgroup of G on certain tilting modules.

Item Type: Article
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 07 May 2009 15:02
Last Modified: 07 May 2009 15:02
Published Version: http://dx.doi.org/10.1016/j.jalgebra.2006.04.039
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: 10.1016/j.jalgebra.2006.04.039
URI: http://eprints.whiterose.ac.uk/id/eprint/6486

Actions (login required)

View Item View Item